# SDR ASAA2019022758372

- Difficulty date: February 25, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 19,682 hours, 6,415 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, WINDOW OVERHEAT RIGHT FWD. GROUNDED - YES. TURNED SW OFF, LIGHT EXTINGUISHED. BACK ON AFTER 5 MINUTES, LIGHT REMAINED OFF. NORMAL OPS.
